So I m a 13 year old, and I just took five 200mg Ibuprofen tablets. Will I die?
- Anonymous10 months agoFavorite Answer
Drink a couple of glasses of water and then drink one glass of water every hour for the next 6 hours. You were only supposed to have taken 2. This is going to make you a little bit itchy and your heart might beat a little bit faster than normal but you're not going to die from five of them. The danger in overdosing on over-the-counter analgesics is that it causes liver damage! You just can't take enough over-the-counter analgesics to kill you instantly! Don't make you sicker than a dog get you rushed to the hospital and then the hospital will release you after 3 days and then you'll get sick a week later and have to go back for the liver damage.
- marys.mommaLv 710 months ago
Many people believe that for pain more severe than mild headaches or simple injuries, "more" of a pain medicine will produce more effective results.
This is not true. First, you need to wait half an hour or so for an over-the-counter pain medication to kick in. Second, the possible side effects of even an ordinary NSAID pain reliever are worse if too much is taken at once.
Stick to the recommended dosage, as shown on the bottle or the package.
- Anonymous10 months ago
I know this was a few days ago however I do hope if this was some type of 'cry for help' instead of a mistake in doseage, that you speak with a parent, teacher or another adult you trust. Im sure you have a a lot friends and family that love you. If you did take the medication to try and hurt yourself please talk to someone. There is no problem too big to be worked through, it will always get better as long as you're here.
- 10 months ago
Call 911 to be safe
- What do you think of the answers? You can sign in to give your opinion on the answer.
- D gLv 710 months ago
you might ask a doctor but it also depends on body size too some 13 year old are as big as houses
- busterwasmycatLv 710 months ago
I doubt it. It might cause you a good upset of the stomach though. That stuff screws with my stomach even in normal doses. Depending on your weight and few other factors, you are probably about double the max you ought to take. That isn't a deadly dose, but it isn't exactly good either.
- billrussell42Lv 710 months ago
no, 800 mg is a normal (but high) dose. One extra would not hurt.
- MurzyLv 710 months ago
you won't die
- Jackie MLv 710 months ago
No you wont die but if you don't get to ER soon and get your stomach pumped you will be in severe pain and vomiting for several days and damage your stomach lining and your digestive system and damage all your internal organs which I presume you are female will affect periods and any future chance of having babies.
- Anonymous10 months ago
So, no you won't. But you need to resolve your problem. Whatever it is.